MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL 48; ACETABULAR CUP DOUBLE MOBILITY

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL 48; ACETABULAR CUP DOUBLE MOBILITY
Model Number 01.32.148MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 july 2020: lot 1909298: (b)(4) items manufactured and released on 17-mar-2020.Expiration date: 2025-03-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: versafitcup dm 01.26.2848mhc double mobility hc liner 48/28 (k092265) lot.1909376 batch review performed on 22 july 2020 lot 1909376: (b)(4) items manufactured and released on 29jan2020.Expiration date: 2025-01-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 28 size m 0 (k112115) lot.1906462 batch review performed on 22 july 2020: lot 1906462: (b)(4) items manufactured and released on 31-oct-2019.Expiration date: 2024-10-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.Additional implant involved: stem: amistem p 01.18.399 amistem-p std stem size 00 (k173794) lot.1900059.Batch review performed on 22 july 2020: lot 1900059: (b)(4) items manufactured and released on 16-apr-2019.Expiration date: 2024-04-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and removed all components 1 month after primary.An antibiotic spacer was implanted and the surgery was completed successfully.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL 48
Common Device Name
ACETABULAR CUP DOUBLE MOBILITY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10354778
Report Number3005180920-2020-00489
Device Sequence Number950917
Product Code LPH
UDI-Device Identifier07630030860959
UDI-Public07630030860959
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2025
Device Model Number01.32.148MB
Device Catalogue Number01.32.148MB
Device Lot Number1909298
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;